# SDR DALA2021050502549

- Difficulty date: April 8, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1022-1053 S22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER L22 BELOW OUTFLOW VALVE CORRODED STA 1022-1053. NRC 030-0008:5331-2001/033 00465: REPLACED STRINGER L22 PER BAC DWG #5936021. (LP #1776349)
